Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A cancellation law for partially ordered sets and $T_0$ spaces


Authors: B. Banaschewski and R. Lowen
Journal: Proc. Amer. Math. Soc. 132 (2004), 3463-3466
MSC (2000): Primary 06A06, 54B10
Published electronically: July 22, 2004
MathSciNet review: 2084065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a cancellation law in the category (1) of partially ordered sets and (2) of $T_0$ spaces, the respective conditions on the common factor being that it have (1) an irreducible bottom element and (2) an irreducible bottom element in its specialization order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06A06, 54B10

Retrieve articles in all journals with MSC (2000): 06A06, 54B10


Additional Information

B. Banaschewski
Affiliation: Department of Mathematics and Statistics, McMaster University, Hamilton, Ontario, Canada L8S 4K1

R. Lowen
Affiliation: Department of Mathematics and Computer Science, University of Antwerp, Middelheimlaan 1, 2020 Antwerp, Belgium
Email: rlow@ruca.ua.ac.be

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07339-3
PII: S 0002-9939(04)07339-3
Keywords: Cancellation, product, partially ordered set, $T_0$ space, specialization order.
Received by editor(s): September 26, 2002
Received by editor(s) in revised form: May 7, 2003
Published electronically: July 22, 2004
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society